MathSciNet Relay Station
MathSciNet bibliographic data
MR321540 (47 #10073) 90C30
Karamardian, S. Generalized complementarity problem. J. Optimization Theory Appl. 8 (1971), 161–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement